# SDR CA130211008

- Difficulty date: January 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 7,583 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 1054A
- Condition: Separated
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THE BRAKES WERE NOT WORKING WELL ON 1 SIDE.  MAINTENANCE FOUND THAT THE COTTER PIN, HOLDING THE BOTTOM OF THE BRAKE MASTER CYLINDER ON THE PIVOT SHAFT, HAD BEEN SHEARED OFF ALLOWING THE BRAKE CYLINDER TO MOVE SIDEWAYS AND BIND.  THE COTTER PIN IS AN MS24665-24, PIN EXTREMELY LIGHT DUTY.  MAINTENACE FEELS IT IS NOT HEAVY ENOUGH FOR THE APPLICATION.
